# SDR R61A201707200575

- Difficulty date: July 20, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND GUSSET AT FR 90 CORROSION FLAGGED. MX REMOVED AND REPLACED GUSSET PN 170-60257-001 AT FR 90 IAW SRM 51-75-16, 51-40-02, 51-23-06 AC REMAINS IN RME FOR COMPLETION.
